# SDR DHL2006365501

- Difficulty date: March 9, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 47,462 hours, 26,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO STRINGER 44R CORROSION BETWEEN FS 53& 54A.  INSTALLED DOUBLER REPAIR AT AFT CARGO STR-44R BETWEEN FR 53 AND 54A AS PER A300 SRM 53-10-20.  REINSTALLED SPLICE STRINGER SEGMENT AS PER A300 SRM 51-30-30, SEALED DOUBLER AREA AS PER A300 SRM 51-40-20.
